Per citar aquest document:
Mixed norm estimates for the Riesz transforms on SU (2)
Boggarapu, Pradeep (Indian Institute of Science. Department of Mathematics)
Thangavelu, S. (Indian Institute of Science. Department of Mathematics)

Data: 2016
Resum: In this paper we prove mixed norm estimates for Riesz transforms on the group SU(2). From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Riesz transforms ; The group SU(2) ; Jacobi polynomials ; Jacobi differential operator ; Mixed norm inequalities
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 171-190 (Survey) , ISSN 2014-4350

Adreça original:
DOI: 10.5565/10.5565-PUBLMAT 60116 06

20 p, 368.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-12-23, darrera modificació el 2016-06-04

   Favorit i Compartir